# SDR QXEA0101402

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 4,881 hours, 6,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE IN OUTER SKIN OF CARGO DOOR. REPAIRED IAW DHC-8 SRM 51-40-00, SRM 51-40-11 AND HORIZON AIR EA 2-52-108.
